MathSciNet Relay Station
MathSciNet bibliographic data
MR439648 05A10
Frankl, Péter; Deza, Mikhail On the maximum number of permutations with given maximal or minimal distance. J. Combinatorial Theory Ser. A 22 (1977), no. 3, 352–360.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement